# SDR SWIA202503260006

- Difficulty date: March 6, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 49,001 hours, 42,442 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 600 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING LEADING EDGE AT APPROX. WS127 DENTED ON BOTTOM SURFACE, APPROX. 5 INCHES FROM TRAILING EDGE. (2.5 INCHES LONG X .5 INCHES WIDE.) (C-CHECK RO 03/25/2024)TEMP REPAIRED RH WING LEADING EDGE DENT AT APPROX WS127 APPROX 5.0" FROM TRAILING EDGE ON BOTTOM SURFACE WITH REFERENCE TO SRM 57-41-31.  ENTERED INTO ALLOWABLE DAMAGE DATABASE ADM#N946SW9317.  COMPLIED WITH M-257.  APPLIED YELLOW DOT.  EXAMINE THE FILLER AT EACH SERVICE CHECK AND REPLACE THE FILLER IF THERE IS CHIPPING OR FLAKING.  INSTALL AN AERODYNAMICALLY SMOOTH (FLUSH-TYPE) REPAIR (SRM57-41-31-02) ON OR BEFORE THE SUBSEQUENT "C" CHECK. COMPLETED M-337 AND TASK CARD 51-900-1003-SKY. SEE CHILD FOR MCO.
